Abraham Isgur
On variants of Conway and Conolly's Meta-Fibonacci recursions
Isgur, Abraham; Rahman, Mustazee
Citation
Isgur, A., & Rahman, M. (2011). On variants of Conway and Conolly's Meta-Fibonacci recursions. Electronic Journal of Combinatorics, 18(1), Article P96. https://doi.org/10.37236/583
Journal Article Type | Article |
---|---|
Acceptance Date | Apr 14, 2011 |
Online Publication Date | Apr 29, 2011 |
Publication Date | 2011 |
Deposit Date | Nov 5, 2021 |
Journal | Electronic Journal of Combinatorics |
Electronic ISSN | 1077-8926 |
Publisher | Electronic Journal of Combinatorics |
Volume | 18 |
Issue | 1 |
Article Number | P96 |
DOI | https://doi.org/10.37236/583 |
Public URL | https://durham-repository.worktribe.com/output/1224861 |
Publisher URL | https://www.combinatorics.org/ojs/index.php/eljc/article/view/v18i1p96 |
Related Public URLs | https://arxiv.org/abs/1407.0425 |
You might also like
On inhomogeneous polynuclear growth
(2022)
Journal Article
Multi-time distribution in discrete polynuclear growth
(2021)
Journal Article
TASEP fluctuations with soft-shock initial data
(2020)
Journal Article
On the local geometry of graphs in terms of their spectra
(2019)
Journal Article
Geometry of Permutation Limits
(2019)
Journal Article
Downloadable Citations
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
SheetJS Community Edition
Apache License Version 2.0 (http://www.apache.org/licenses/)
PDF.js
Apache License Version 2.0 (http://www.apache.org/licenses/)
Font Awesome
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search